Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2013, Vol. 22 Issue (4): 040207    DOI: 10.1088/1674-1056/22/4/040207
GENERAL Current Issue| Next Issue| Archive| Adv Search |
The extended cubic B-spline algorithm for a modified regularized long wave equation
İ. Dağa, D. Irka, M. Sarıb
a Faculty of Science and Arts, Department of Mathematics and Computer Sciences, Eski?ehir Osmangazi Üniversitesi, Eski?ehir, Turkey;
b Faculty of Science and Arts, Department of Mathematics, Pamukkale Üniversitesi, Denizli, Turkey

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: